MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6; TRANSDUCER, ULTRASONIC, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION OPTICROSS? 6; TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Model Number H7495181360
Medical Device Problem Codes Entrapment of Device (1212); Nonstandard Device (1420)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.
 
Event or Problem Description
It was reported that a catheter issue occurred.An opticross 6 imaging catheter was selected for the ultrasound examination of the target lesion.During the procedure, imaging was turned on, and the catheter was advanced slightly.Suddenly, the catheter became tangled around itself.The catheter and wire got stuck, so the physician removed them.The procedure was completed using an alternate method.No patient complications were reported.
 
Additional Manufacturer Narrative
Good faith effort attempts are being made to try and retrieve additional details regarding the reported event, but further information has not been obtained.Device evaluated by manufacturer: the device was returned for analysis.Visual inspection revealed that the device was returned stuck in a non-boston scientific guide catheter and the catheter could not be pulled out due to the conditions which the device returned.The accessories of the catheter were returned, and the device appears to be in good condition.Microscopic inspection showed the guidewire exit port, and the distal section of the tip were in good condition.The rippled imaging window and the imaging core were twisted.A test guidewire was inserted, and there was no indication of resistance when tracking the guidewire into the catheter.
 
Event or Problem Description

Brand Name
OPTICROSS? 6
Common Device Name
TRANSDUCER, ULTRASONIC, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23682544
Report Number2124215-2025-86665
Device Sequence Number9707480
Product Code OBJ
UDI-Device Identifier00191506035433
UDI-Public(01)00191506035433(17)270704(10)36898235
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K213593
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7495181360
Device Catalogue NumberH7495181360
Device Lot Number0036898235
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date12/01/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown